# SDR DATA08152021001

- Difficulty date: August 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N360AB
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- Aircraft time: 24,716 hours, 24,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 428
- Part time: 24,716 hours, 24,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOM ANGLE (LATERAL FLOOR SUPPORT BEAM) AT FS 428 IS CORRODED BEYOND LIMITS. REPLACED BOOM ANGLE WITH NEW PER SHORTS SD3-60 STRUCTURAL REPAIR MANUAL
